I have been taking Losartan for 8 months and recently I have started to bruise easy and I just do not feel well. My DR says it is just in my head. But I also feel like I am having axiety all the time. I read on my sheet from the pharmacy that these are all side effects but my Dr thinks that those side effects listed are always what he calls "overkill" they are not real side effects. Has anyone else had side effects similar to me?
It's unfortunate that no one, who used this medicine, has responded.
The link below has known side effects of losartan.
Unusual bleeding or bruising is a serious side effect of losartan. If your doctor thinks it's an overkill then please see another doctor.
I never respond to these and this has been a year but had to say this. I did not request to switch to this drug, my Dr. Suggested it because he thought it would be cheaper than Benicar that I love and have no problem with. Well, it only took me a week of feeling terrible, headaches, irritable, depressed, backache, flu symptoms and on and on. I just called the Dr today to get off and go back to Benicar. I took Benicar today and am already feeling better. It was not my imagination. Drs must get kickback because why else would he insist on breaking something that wasn't broken in first place. Never will I take this drug again. You were not wrong in your thinking.
Been on losarten for about six months at first it was OK but now I feel horrible and want to stop I called doc for advice because of the dizziness and bad feeling was told to stop for a day to see if its the losarten, but I can't tell in one day! All I know is that I'm very agitated and dizzy plus light headaches I just feel bad I can't focus and anxiety is starting I don't feel like doing anything .has anyone had these side effects?
This is really late response to your question but... Im 43 and have been taking Losartan 100 mg. for several years. I do seem to not feel well ALOT and I noticed early on that I bruised easier than I used to but now, scratching a bug bite will leave huge bruises on me(and Im not talking hard scratching either) ... I called in to the dr. today to see about changing it. Its getting to where they even hurt! Used to be that they just showed, but didn't hurt... so its getting worse, in looks and feeling. I also have the anxiety, never associated it with the losartan but I'll sure be pushing to get off this stuff now. Enough is enough!
I started using Losartan and also feel anxious, bruise easily, and at times my pressure is way out of my normal range. It seems that the pharmacy companies are self-perpetuating.
I have been taking Losartan for about a year. My anxiety is through the roof, I don't sleep at night and I just want to sleep during the day. I bruise easily and have blurred vision. I have trouble breathing and it just does not keep my blood pressure down my average is 170/98. I need to keep it down due to the fact that I have an thoracic aortic aneurysm.
I havent been taking Losartan for very long, but am having all kinds of problems. My chest feels tight constantly, I have trouble falling asleep and when I do fall asleep I wake up around 2 am and stay awake for a while. I'm having really had mood swings. I feel like I'm angry Most of the time and when I'm not angry I want to cry.
Yes, I am bruising. Also experience itching sometime severe, which makes more bruising
I've been having allergic reactions for going on 9 years and no one could find anything that I'm allergic to. I would break out in rashes, hives, my face, throat and tongue would swell, my vitals would drop and eventually I'd pass out and become incoherent. I've spent numerous nights in intensive care. Finally, after testing me for all sorts of foods, environmental elements, and beverages, I asked my doctor to check my medications. She took me off losartan and it's been over six months and no more episodes. After years of having 2-3 outbreaks a year, I'm finally free! I have had some unexplained bruises, but I never made the connection to Losartan. Has anyone else gone into shock from Losartan?
I am 78, and I take a combination of Losartan (25 MG) and Amlodipine Besylate (10 MG). They control my blood pressure quite well, but the bruising problem is nasty (and I will add that I do not take Aspirin). The slightest bump or scratch causes bruising that lasts for weeks. Wish I could post a photo.
I did not have this problem with other similar meds such as Atenolol. However, Atenolol caused my nose to run incessantly. (I still make court appearances at my age and I could not manage that effectively on Atenolol).
Now, when I am working in the yard or carrying any kind of tools, I have to wear heavy gloves that almost reach my elbows. Otherwise I would look like someone who just lost a serious knife fight. I also experience shortness of breath on these meds.
I empathize with your problems. It is a serious nuisance, but the trade-off would be high blood pressure. My experience, like yours, is that doctors tend to pooh pooh the side effects.
Losartan is an angiotensin receptor blocker, it has nothing to do with bruising but control high blood pressure. I couldn't take it because part of its binder is potassium and I suffered sever potassium burns on my arms and body.
Im experiencing the same plus.. weight gain.. swollen feet and face.. my legs and feet are starting to hurt now... I can just be walking and me feet will blow up like a balloon..
I've been taking losartan and i have black and blue marks everywhere. My anxiety attacks are more frequent and my doctor just says it has nothing to do with the meds. We recently purchased a dog i am black and blue all over all he has to do is lay on me. I never thought it had to do with the losartan but after reading the comments i believe the doctors are just pushing meds.
So I feel a bit out of place I'm only 17 and I have had high blood pressurr my whole like I just in the past two months finally had someone start paying attention and getting me help I first started on lisinopril and figured out I was allergic I took it for a monthbefore I found that out I had developed a horrible cough that didnt allow me to sleep or do much of anything I couldn't even get through a sentence so my doctor started me on losartan and for one day I felt better but on the second day I started feeling horrible the cough was back and worse and ive only been on it for a week and a half but I feel horrible I have tons of bruises all over my body and I havent done anything that should cause a bruise I have been getting terrible sunburn I feel like I have the flu and have been throwing up from coughing so much I'm so tired I am having allergic reactions to things I normally wouldnt and over all I feel absolutely just horrid but I have to take the medication ...
till my next appointment which is in a month because my kidney is messed up so if I dont take it I could get kidney damage and heart damage and all that ive told my doctor all my symptoms and they think I'm just sick with a cold but I think its the meds because I'm a singer and take really good care of my throat and I never get sick like this especially not for almost 2 months so I hope this helps someone don't doubt yourself if you are having side effects tell your doctor if they dont listen get a new doctor
Hi. I am taking Valsartan 160mg twice a day and having them, also with skin itching and feeling bad some Times. My Dr. as yours says its not related to medication. I think I have to change dr. This is driving me crazy.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.